# SDR SWAA2021020240681

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3230
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR TIE AT AFT CARGO BAY BS867 LBL11 WL160. / REMOVED AND REPLACED SHEAR TIE AT ACB BS 867 LBL 11 WL 160 IAW SRM 51-40-02-0G-0 DWG 146A3230
